Advances in Applied Mathematical Analysis (AAMA)

 

Volume 11  Number 1  (2016)

 

 

CONTENTS

 

 

A new fractional derivative on time scales
pp. 1-9
Da-Fang Zhao and Xue-Xiao You

 

Properties Of Well-bounded Operators On Different Linear Spaces

pp. 11-14

Rajeshree Dhairyashil Nanaware

 

Stability of an additive-quadratic functional equation in non-archimedean orthogonality spaces via fixed point method

pp. 15–27

C. Gayathri and R. Arul

 

Nabla local fractional derivative on time scales

pp. 29–35

Da-Fang Zhao and Xue-Xiao You

 

Existence And Uniqueness Of Solution Of Two Point Bvp’s Of Higher Order Sylster’s Equation On Measure Chains

pp. 37-43

Goteti V.R.L. Sarma

 

( i, j)-ρ-Closed Sets in Biopological Spaces

pp. 45-53

O. Uma Maheswari

 

Higher Separation Axioms In Soft biˇcech Closure Spaces
pp. 55–61
R. Gowri and G. Jegadeesan
 

 

 

 

 [UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact